# SDR AALA20100706SEA02

- Difficulty date: July 6, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 31,350 hours, 14,841 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SEA - CREW REPORTED RIGHT HYDRAULIC SYSTEM LOSS PRESSURE WENT TO 0 PSI IN FLIGHT.  EMERGENCY DECLARED LANDED SEA WITHOUT INCIDENT.  RIGHT PRESSURE RELIEF VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
